Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Conformal geometry in higher dimensions. I


Author: R. S. Kulkarni
Journal: Bull. Amer. Math. Soc. 81 (1975), 736-738
MSC (1970): Primary 53A30
DOI: https://doi.org/10.1090/S0002-9904-1975-13847-X
MathSciNet review: 0417980
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Gunning, Special coordinate coverings of Riemann surfaces, Math. Ann 170 (1967), 67-86. MR 34 #7790. MR 207978
  • 2. N. H. Kuiper, On conformally-flat spaces in the large, Ann. of Math. (2) 50 (1949), 916-924 and 51 (1950), 478-490. MR 11, 133. MR 31310
  • 3. R. S. Kulkarni, Conformally flat manifolds, Proc. Nat. Acad. Sci. USA 69 (1972), 2675-2676. MR 307113

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A30

Retrieve articles in all journals with MSC (1970): 53A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13847-X

American Mathematical Society